Our expert says:
Your symptoms may or may not be due to low blood sugar, but sound more like some form of anemia. Presumably this is what your doc is checking for in the further tests. What the diagnosis is ( and there needs to be a proper diagnosis, and referral to a specialist physician if necessary ) and only then can a rational plan for treatment be made.
Informed consent is always necessary, so any doctor prescribing anything needs to explain to you clearly what it is, what its benefits and risks are.
Urbanol is NOT an antidepressant. Not at all. And it isn't a painkiller. It is a benzodiazepine, related to Valium, and is a sedative used to treat anxiety. As it sounds as though your anxiety or dtsress was related to the physical symptoms related you your anemia ( or whatever other cause is identified ) the best treatment would be identifying the cause of those symptoms, and effective treating it.
Urbanol could add to your sense of tiredness and dizziness, but could relieve your anxiety to some extent. A GP would be allowed to prescribe such meds, if they were thought to be likely to help you.
Call about the test results, and mention your concern about whether the Urbanol would really help, and what diagnosis the tests reveal and how that diagnosis will best be treated.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.